# SDR SWAA2024061483387

- Difficulty date: May 7, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ENTRY DOOR SWITCH S195 OUT OF ADJUSTMENT<[01] PERFORMED ADJUSTMENT OF AFT SERVICE ENTRY DOOR SWITCH S195 PER AMM 52-71-11-820-801. OPS TEST GOOD PER AMM 52-71-11-710-801.;[02] VERIFIED CORRECTIVE ACTION 1.
